Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes blisters spreading on inner thigh?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6181 Questions
Question
bumps and blister like bumps spreading on my toddlers inner thigh,butt, legs,and now on hands, they seem to be itchy for him and uncomfortable,doctors appt tomorrow,should we go to er, pictures availab.e
Posted Wed, 6 Aug 2014 in General Health
 
 
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Probably chicken pox!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about these bumps that your child has. I have taken a look at the picture and they are suggestive of chicken pox. Unless he has an elevated fever, there is no need rushing to the ER at this point. Patiently wait for the doctor's appointment tomorrow.

For now, use an antiseptic agent like betadine for baths. Benadryl would help with the itches and this would be enough to help him feel more comfortable until he sees his doctor tomorrow.

I wish him well. I wish you well also. Feel free to ask for more information and clarifications. Thanks for using our services and hope you truly find this helpful.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor